# SDR TWAA0106301

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 42,836 hours, 21,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EXIT IDENTIFIER FAILED TO ILLUMINATE.  REPAIRED A BROKEN WIRE IN CEILING OF AFT LEFT LAVATORY.  CHECK-C 2-5-01 JFK.
